# SDR ASOA201001277

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 16,016 hours, 14,662 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD HAS 2 ISOLATOR BRACKETS CRACKED LBL 9.0 AND RBL 9.0 WL 100.  REMOVED 2 EA MOUNTING BRACKETS AND 2 EA CRACKED ISOLATORS.  INSTALLED 2 EA NEW ISOLATORS ON SAME SERVICEABLE MOUNTING BRACKETS AND INSTALLED 2 EA SAME SERVICEBLE MOUNTING BRACKETS IAW SRM 51-42-06.
